# SDR AALA201609049002

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 48,513 hours, 22,812 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, DOOR 2R SLIDE HARD TO ARM.  CLEANED GIRT BAR AREA AND ACCOMPLISHED A SATISFACTORY, OPS CHECK.
